# SDR A6WA200000071

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- Aircraft time: 9,027 hours, 10,426 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328221A
- Part serial: 83
- Condition: Cracked
- Location: Cockpit
- Part time: 2,672 hours, 3,253 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND 'A' WINDSHIELD BROKEN IN MULTIPLE DIRECTIONS ON OUTSIDE, INSIDE INTEGRITY GOOD.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD.
